# SDR JR2R20160504327

- Difficulty date: May 4, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N408NV
- Make and model: Doug MD 83
- Aircraft serial: 53246
- Aircraft time: 53,485 hours, 34,944 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930496509
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP INBD VANE GOUGED ON OTBD SIDE.  REPAIRED LT OTBD FLAP INBD VANE IAW SRM 57-03 FIGURE 11 & SRM 51-70-2 PARA 2 - 18.
